Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Sharp headache, constant dizziness with ringing ears, numbness in arms and legs, verbal difficulties. Cause?

Hello, recently Ive been having a sharp headache which is effecting the right side of my brain mainly the bck bit it s really intense, I hve also recently felt really dizzy, can hear thing ringing in my ears, left side goes really numb eg legs n arm ,, verbal difficulties I contacted my doctor he gave ne codeine and migrain tablets as he thought it s a migraine the headache does go away for a but buy comes back again im scared as all the sympthons are very similar to a BT thanks
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

I agree with your doctor that your symptoms could be due to migraine. You need to be on preventive medications to reduce the severity and frequency of migraine headaches. The good options for this include topiramate, beta blockers and divalproex.

We expect improvement within 3-4 weeks of starting treatment. However, if headaches continue to revue, then, an MRI scan of the brain may be done.

I hope my answer helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor